The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 3, Issue 9

JAT Vol. 77, No.1, April 1994
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Marilyn Radcliff (

PostPosted: Mon Dec 02, 2002 1:08 pm    
Subject: JAT Vol. 77, No.1, April 1994
Reply with quote

JAT Vol. 77, No.1, April 1994

Journal of Approximation Theory, Volume 77, Number 1, April 1994

Table of Contents

J. M. Carnicer and W. Dahmen. Characterization of Local Strict Convexity
Preserving Interpolation Methods by $C^1$ Functions, 2-30.
I. E. Gopengauz. Pointwise Estimates of the Hermitian Interpolation,
D. S. Lubinsky and F. Moricz. The Weighted $L_p$-Norms of Orthonormal
Polynomials for Freud Weights, 42-50.
Harold Widom. The Asymptotics of a Continuous Analogue of Orthogonal
Polynomials, 51-64.
Bernhard Beckermann, Jacek Gilewicz, and Valeri Kaliaguine. On the
Definition and Normality of a General Table of Simultaneous Pad'e
Approximants, 65-73.
Vitaly Maiorov. Linear Widths of Function Spaces Equipped with the
Gaussian Measure, 74-88.
Avram Sidi. Rational Approximations from Power Series of Vector-Valued
Meromorphic Functions, 89-111.
All times are GMT + 1 Hour
Page 1 of 1

Jump to: 

disclaimer -
Powered by phpBB

This page was created in 0.024625 seconds : 18 queries executed : GZIP compression disabled